메뉴 건너뛰기




Volumn 33, Issue 1, 2001, Pages 113-152

Estimates for periodic and Dirichlet eigenvalues of the Schrödinger operator

Author keywords

Estimates on gap lengths; Periodic and Dirichlet eigenvalues; Schr dinger operators

Indexed keywords


EID: 0035527618     PISSN: 00361410     EISSN: None     Source Type: Journal    
DOI: 10.1137/S0036141099365753     Document Type: Article
Times cited : (40)

References (20)
  • 6
    • 0005424922 scopus 로고
    • On the effect of the boundary condition on the eigenvalues of ordinary differential equations
    • Supplement 1981, John Hopkins University Press, Baltimore
    • (1981) Amer. J. Math.
    • Harrell, E.1
  • 9
    • 0002917393 scopus 로고
    • On the eigenvalues and eigenfunctions of certain classes of nonselfadjoint equations
    • (1951) Dokl. Akad. Nauk , vol.77 , pp. 11-14
    • Keldysh, M.V.1
  • 10


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.